# SDR RAIA2019020420012

- Difficulty date: January 22, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION ATOUND NUTPLATE HOLES FROM FR 59 THRU 61-          CORROSION IN THIS AREA WENT THROUGH UPPER DIGITAL OMEGA BEAM, UNDER DIGITAL NEEDS TO BE INSPECTED AFTER REMOVALE OF DIGITAL. REMOVED DIGITAL SUPPORT, NO DAMAGE FOUND ON OMEGA BEAM. LOCATED, DRILLED 7 INSTALLED NEW DIGITAL SUPPORTS.
